# SDR DHL99709003

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

NR 3 OIL TEMP ABOVE 157C APPROX 5 MINUTES UNTIL  ENGINE SHUT DOWN WAS ACCOMPLISHED.  AFTER SHUT DOWN, OIL TEMP SLOWLY CAME DOWN.  20 MIN AFTER SHUTDOWN, TEMP WAS 65C AS OIL COOLED PRESSURE INCREASED WIND MILLED FOR APPROX 10 MIN WITH LOW OIL PRESSURE LIT ON AND PRESSURE BELOW 35.  REMOVED AND REPLACED ENGINE.
